# SDR A6WA200940493

- Difficulty date: August 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT ANGLE FS 280, LBL 11.00, WL 72.800 CRACKED.  CRACK LENGTH .7 INCH REPAIRED IAW REO 601R-53-11-138 AND 601R-53-1774 AND SRM 53-51-59.  (K)
